# SDR HEEA064760

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31801
- Make and model: Bell 206L-3
- Aircraft serial: 51074
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 071127401
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STORE BUTTON IS DEPRESSED IN CONTROL.
